# SDR UPS07450565

- Difficulty date: August 13, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- Aircraft time: 79,715 hours, 18,925 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 1 PYLON REAR ENG MOUNT BULKHEAD ATTACHMENT UPPER LINK BEAM O/B SIDE RIB ANGLE FOUND CRACKED FWD SIDE, CRACK LENGTH 1" BY 1/2". NR 1 PYLON REAR ENG MOUNT BULKHEAD ATTACHMENT UPPER LINK BEAM O/B SIDE RIB ANGLE REPAIRED AS PER HX RS NR R54-51-35856 AND UPS EO NR B747-5410-27512, DETAIL REPEAT INSP OF THE SUBJECT REPAIRED AREA IS REQUIRED AT EVERY 'C' CHK OR 18 MONTHS PER HX RS NR R54-51-35856 AND UPS EO NR B747-5410-27512.
